MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-80/I20-40
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft an afx vela suprarenal, an afx vela infrarenal, and two ovation ix iliac limbs.During a routine follow up on (b)(6) 2025, a type iiib endoleak was identified.Reintervention was performed on (b)(6) 2025 wit the implant of an alto abdominal stent system, an additional ovation ix iliac limb, and two ovation ix limb extensions.The leak was resolved and the patient is doing well.Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiib endoleak with additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.It was reported that, at the index procedure, the patient was treated for bilateral iliac artery aneurysms, with a right common iliac artery sac diameter of 31.5 mm and a left common iliac artery diameter of 24 mm (recommended range: 10¿23 mm) on postoperative day two making this off-label due to iliac anatomy.Off-label use of concomitant products was reported at the index procedure, which may have contributed to the event; however, this could not be conclusively determined.A right iliac artery endoleak was reported, in the ct scan dated (b)(6) 2025, which may have contributed to the event.The clinical assessment determined that there was evidence to reasonably suggest aneurysm enlargement of 9 mm in the abdominal aortic aneurysm, 13 mm in the right common iliac artery and 10mm in the left common iliac artery occurred that was not included in the event as reported.The aneurysm enlargement was discovered during review of the computed tomography report dated (b)(6) 2025.Device, user, procedure or anatomy relatedness of complaint could not be determined.No procedure related harms were identified.The final patient status was reported as discharged home on post operative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: date received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key22770034
Report Number3011063223-2025-00136
Device Sequence Number9449810
Product Code MIH
UDI-Device Identifier00818009014412
UDI-Public(01)00818009014412(17)170526
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2017
Device Model NumberBEA28-80/I20-40
Device Lot Number1499830023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA INFRARENAL, LOT # 1400733020; AFX VELA SUPRARENAL, LOT # 1484353011; OVATION IX ILIAC LIMB, LOT # FS021216-27; OVATION IX ILIAC LIMB, LOT # FS120915-24
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale